On the dimension of triangular self-Affine sets

Balázs Bárány, MichaŁ Rams, Károly Simon

Research output: Contribution to journalArticle

2 Citations (Scopus)


As a continuation of a recent work [Bárány et al, On the dimension of self-Affine sets and measures with overlaps. Proc. Amer. Math. Soc. 144 (2016) 4427-4440] of the same authors, in this note we study the dimension theory of diagonally homogeneous triangular planar self-Affine iterated function systems.

Original languageEnglish
Pages (from-to)1751-1783
Number of pages33
JournalErgodic Theory and Dynamical Systems
Issue number7
Publication statusPublished - Jul 1 2019

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the dimension of triangular self-Affine sets'. Together they form a unique fingerprint.

  • Cite this